# SDR 2007UALA03884

- Difficulty date: September 24, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 64,030 hours, 10,622 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: W20400210
- Condition: Cracked
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG IDG POWER FEED WIRES OUTER INSULATION IS CRACKED IN A FEW AREAS.  REPAIRED NR 2 ENG IDG POWER FEEDER CABLES AT CRACKED AREAS IAW GNMM 2-0-15-1.  INSP BY QC INSPECTOR AND RETURNED TO SERVICE.
